Cookies?
Library Header Image
LSE Research Online LSE Library Services

Geometrical techniques for estimating numbers of linear extensions

Brightwell, Graham, Bollobás, Béla and Sidorenko, Alexander (1999) Geometrical techniques for estimating numbers of linear extensions. European Journal of Combinatorics, 20 (5). pp. 329-335. ISSN 0195-6698

Full text not available from this repository.

Item Type: Article
Official URL: http://www.elsevier.com/locate/ejc
Additional Information: © 1999 Academic Press
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 17 Feb 2010 14:24
URL: http://eprints.lse.ac.uk/7479/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only